# SDR CA110923007

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,357 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, F/A NOTICED WEIRD ODOR IN THE CABIN WITH BLEED AIR SELECTED OFF.  BLEED AIR SELECTED ON AND ODOR INCREASED WITH SUBSEQUENT DUCT TEMPERATURE INCREASE.  ACFT RETURNED TO GATE AND SMOKE WAS CONFIRMED IN THE CABIN.   NR 2 GROUND COOLING FAN FOUND TO BE NOISY AND INTERMITTENT.  GROUND RUN CARRIED OUT AND FAULT CONFIRMED WITH NR 2 GROUND COOLING FAN OFF.  FAN SCHEDULED FOR REPLACEMENT. MEL 21-51-3 APPLIED.
